| Model Number |
MMT-723RNAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We, therefore, consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error.Customer¿s blood glucose level was unknown.Customer also reported unexplained no delivery alerts not due to site issues.Customer declined to report to medtronic 24 hour technical support department.The device will not be returned for analysis.